MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE

C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE
Model Number 010060
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, a photo is provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2024).
 
Event or Problem Description
It was reported one day post feeding devices placement, the tube allegedly cracked.No problems were found with the product at the time of the implantation procedure.And after insertion, a crack in the tube was found in the stage for injecting fluid food into the patient.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: one ponsky peg tube w/ dilating tip, one insertion wire, one fenestrated drape, one scalpel, one luer lock syringe, one needle (25mm), one introducer needle (86mm), six gauze pads, one dual port feeding adaptor, one curved hemostat, one needle (38mm), one external linear bolster, and one external star bolster were returned for evaluation and two electronic photos were provided for review.Gross visual and functional evaluation were performed.Although the lot sample was returned for review, two electronic photos were provided for review.The reported issue cannot be confirmed as the catheter was wrapped up with a clear plastic tape like material.Partial view of the catheter was seen on the provided photo.However, the investigation is inconclusive for the reported partial break of tube as the original device was not returned for the evaluation and the exact circumstances at the time of the reported event are unknown and could not be concluded from the returned lot sample.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 08/2024), g3.H11: h6 (device, method, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
PONSKY PEG KIT, 20F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10842279
Report Number3006260740-2020-20544
Device Sequence Number2904598
Product Code KNT
UDI-Device Identifier00801741081200
UDI-Public(01)00801741081200
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number010060
Device Catalogue Number010060
Device Lot NumberHUDW0167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;